# SDR UALA2011102705823

- Difficulty date: October 25, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 57,276 hours, 21,505 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bearing
- Part number: D5237130300600
- Condition: Broken
- Location: Cargo Door Handl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OPENING HANDLE BROKEN.  MAIN ATTACH POINT SHEARED.   REMOVED DOOR HANDLE ASSY.  REPLACED AFT CARGO DOOR HANDLE ASSY PER MM. ACCOMPLISHED INSPECTION OF AFT CARGO DOOR HANDLE INSTALLATION, FOUND SECURE AND OPS CHECKED OKAY.
